# SDR QXEA200501097

- Difficulty date: July 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 16,967 hours, 24,460 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYMBOLOGY GENERATOR NR 1 WAS OPEN WHEN PERFORMING ORIGINATING CHECKLIST.  MAINTENANCE RESET CIRCUIT BREAKER FOR NR 1 SYMBOLOGY GENERATOR.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
